# SDR 9603659979

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9343
- Make and model: Doug DC-9-31
- Aircraft serial: 47439
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EO 5350-01032 TAILCONE FUNCTIONAL CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO DROP THE TAILCONE USING THE INTERIOR HANDLE.  REPLACED ALL 4 LATCH SPRINGS AND INTERIOR FUNCTIONAL RECHECK OK.  THEN FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO DROP THE TAILCONE USING THE EXTERIOR HANDLE.  TAILCONE WAS REINSTALLED WITH NO ADDITIONAL ACTION.  EXTERIOR FUNCTIONAL RECHECK WAS OK.
